MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat jaundice performed on (b)(6) 2025.During the procedure, the balloon had a slow deflation process when the stone removal balloon was removed for the second time, and it was the same when it was withdrawn and tested outside of the patient.The procedure was completed with another extractor pro rx retrieval balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Block h11: investigation results the returned extractor pro rx retrieval balloon was analyzed, and a visual inspection found that the catheter was kinked.After a functional and microscope inspection, the device was inflated with air, and the balloon was able to be inflated and deflated without any problem.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon failure to deflate was not confirmed.The results of the analysis performed on the returned device found that the balloon was in good conditions and with the capability of being inflated and hold its pressure without any evidence of an air leak, and it was further confirmed that the balloon could be inflated and deflated without any problem.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23287455
Report Number3005099803-2025-05207
Device Sequence Number14842834
Product Code FGE
UDI-Device Identifier08714729790310
UDI-Public(01)08714729790310(17)260625(10)34308277
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberM00547020
Device Catalogue NumberM00547020
Device Lot Number0034308277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight56 KG